MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150215RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the two reported malfunctions was provided; therefore, a lot history review is currently being performed.Of the two malfunctions, one device was returned for evaluation.Material rupture was identified in the one returned device.The remaining investigation is inconclusive due to no sample return.The definitive root cause for the reported event is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model u4150215rx pta balloon dilatation catheter allegedly experienced material rupture.This information was received from various sources.Of the two material ruptures, both involved patients with no patient consequences.The two patients ranged from 68-87 years of age and 54-65 kgs.Of the two reported patients, both were male.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9964565
Report Number2020394-2020-02738
Device Sequence Number2547267
Product Code LIT
UDI-Device Identifier00801741056291
UDI-Public(01)00801741056291
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150215RX
Device Catalogue NumberU4150215RX
Device Lot NumberCMDS0499
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1